# SDR UHLA2013022100060

- Difficulty date: February 21, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N651RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000072
- Aircraft time: 22,525 hours, 13,887 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

R1 PAX SERVICE DOOR INDICATED OPEN DURING CRUISE, MESSAGE STAYED ON FOR ABOUT 15 MINUTES THEN DISAPPEARED.  CAME BACK DURING DESCENT THEN WENT AWAY AGAIN.  REMOVED SHIMS TO ACQUIRE CORRECT DISTANCE FOR SENSOR IAW AMM 52-74-20.  OPS CHECK GOOD.
